Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 51-60 of 1762 (Search time: 0.008 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
51
MIXED MOTIVES OVER k[t]/(tm+1)

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.3, pp.611 - 657, 2012-07

52
Enhancement of Near-Cloaking. Part II: The Helmholtz Equation

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.317, no.2, pp.485 - 502, 2013-01

53
GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Kim, Chang Heon; Koo, JaKyungresearcher, MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066, 2010-04

54
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

55
Strong influence of a small fiber on shear stress in fiber-reinforced composites

Lim, Mikyoungresearcher; Yun, K, JOURNAL OF DIFFERENTIAL EQUATIONS, v.250, no.5, pp.2402 - 2439, 2011-03

56
Enhancement of Near Cloaking Using Generalized Polarization Tensors Vanishing Structures. Part I: The Conductivity Problem

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.317, no.1, pp.253 - 266, 2013-01

57
SURFACE SUBGROUPS OF GRAPH PRODUCTS OF GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.22, no.8, 2012-12

58
Normal bases of ray class fields over imaginary quadratic fields

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.271, no.1-2, pp.109 - 116, 2012-06

59
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

60
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

rss_1.0 rss_2.0 atom_1.0